Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

siriusblack posted:
I posted this to the Manufacturer about 2 weeks ago 14 or 15th of Oct.
due to the office personal my "so-called" advocate and I clash and she didn't send out the correct paperwork for my meds so I was w/o them for literally months. so now I'm finally back on them for about 10 days and I've noticed that they make me irritable and grouchy I have no patience for things but only on some days not all. I don't like it.
I asked the manufacturer and Nothing no email no call nothing.
i'm on the outs with my neurologist because of her office personnel lied to me about the paperwork AND lied to the Director of the local chapter of the Epilepsy Foundation and refuse to admit it. so I told my advocate to go Boink herself and I'm NOT coming back for the next appointment which WAS at the beginning of last month. anyway I can't ask the dr because there will be trouble if I go back so I'm not. I have no other alternative but to ask the question here. is the irritability a symptom of this med and what should I do about it ? I've been on SO many already nothing seems to work.
dancer86442 responded:
Hi Sirius,

Yes, it can be a side effect. Although it is an infrequent SE it can be severe. Mood swings. If you use our tool above 'drugs & supplements you will learn more about which side effects you need to watch for. People on Keppra have noted severe mood swings, too. Best Advice: Add B6 or B complex to your daily regimen. Our meds do tend to Rob us of certain Vitamins/supplements. This could be your problem. The disruption in your Med Regimen is/was unfortunate. It will take 4-6 weeks for meds to reach a therapeutic level. And for your system to re-adjust. Hopefully, as you re-adjust the side effect will diminish or disappear. A Healthy Diet is recommended for anyone starting fresh w/ meds to help alleviate/diminish Side Effects, too.

Can you change Neuros?? Was the Lamictal controlling seizures, previously?

I noted you have other questions in another post. So, I hope this answered at least this question for you.


Love Candi
hula_dancer73 responded:
I have been on Lamictal since it came out. I have NO trouble with it at ALL!

It is my second-line drug with Vimpat being the first-line drug and it all works togeether.

You are doing dangerous t hings and playing with fire.

You HAVE top stick with your meds and discuss that st uff with your doc and have them talk to the maufature of it.

The side effects go away after a few weeks of being on the drug and the higher the dose goes the more they disapate.

You can not justtake you meds when you feel like it opro skip your appts.

IT will do you NO good and you have or at least see your doc even iof you ahve to get a second a opinion, I had to get to 2 neurologists before I have the one I got now. I have had him for 6-7 years. He is a general Neurolgogist who has a sub specialty in Epilepsy and the VNS.

please take your meds ad nstick to them and work on fidning another nerulogist instead of doing what you are doing.

You can not just stop meds when you feel like it and get into pickles with docs, manufacters, and who ever lese you got going on.

I am not a doc just offering up some suggestions and advice.

You may not like it, but it might help in the long run.


Helpful Tips

South Carolina Epilepsy Support
Was this Helpful?
1 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Epilepsy Center